File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Vector Norm Inequalities for Power Series of Operators in Hilbert Spaces

TitleVector Norm Inequalities for Power Series of Operators in Hilbert Spaces
Authors
Issue Date2014
Citation
Tbilisi Mathematical Journal, 2014, v. 7 n. 2, p. 21-34 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210735

 

DC FieldValueLanguage
dc.contributor.authorCheung, WS-
dc.contributor.authorDragomir, SS-
dc.date.accessioned2015-06-23T05:48:53Z-
dc.date.available2015-06-23T05:48:53Z-
dc.date.issued2014-
dc.identifier.citationTbilisi Mathematical Journal, 2014, v. 7 n. 2, p. 21-34-
dc.identifier.urihttp://hdl.handle.net/10722/210735-
dc.languageeng-
dc.relation.ispartofTbilisi Mathematical Journal-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleVector Norm Inequalities for Power Series of Operators in Hilbert Spaces-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.2478/tmj-2014-0013-
dc.identifier.hkuros243655-
dc.identifier.volume7-
dc.identifier.issue2-
dc.identifier.spage21-
dc.identifier.epage34-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats